# SDR SIMA20160602006

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 30,214 hours, 21,563 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5B1
- Part serial: GEE965340
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW HEARD A BANGING NOISE ON ROTATION.  CREW DECLARED EMERGENCY & RETURNED WITHOUT INCIDENT.  SUSPECT, ENGINE COMPRESSOR STALL AFTER TAKEOFF ROTATION, LOUD BANDING NOISE ACFT SWAY TO LT AND RT.  R & R LT ENGINE IAW WORK CARD 71-001 AND 71-002, OPS CHECK GOOD.
